# SDR CA011218004

- Difficulty date: November 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Failed
- Location: Intake Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT IN COMMAND REPORTED NR 1 ENGINE ADAPTER HEAT CAUTION LIGHT ILLUMINATED DURING APPROACH, CB OPENED SOON AFTER. ENGINE INTAKE ADAPTER HEATER REMOVED AND FOUND TO BE BURNED AROUND ELECTRICAL CONNECTOR AREA.  HEATER REPLACED AND FUNCTION CHECKED.
